Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 28, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Jun 22, 2013, 2:49 PM MDT for Catron County, Grant County, Sierra County, New Mexico. It took effect at Jun 23, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2013, 2:49 PM MDT (20:49 UTC)
- In effect from
- Jun 23, 2013, 12:00 PM MDT
- Expired
- Jun 23, 2013, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Grant County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 176 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4745 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135 WWUS84 KEPZ 222049 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 249 PM MDT SAT JUN 22 2013 .SUSTAINED SOUTHWEST WINDS ALOFT TO 25-30 MPH...WILL CONTINUE OVER SOUTHWEST NEW MEXICO SUNDAY...AHEAD OF AN UNSEASONABLY DEEP UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHWESTERN UNITED STATES. AN EXCEPTIONALLY DRY ATMOSPHERE WITH AN ABSENCE OF CLOUD COVER...WILL ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH HAINES INDICES OF 5-6...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH AT EAST SUNDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE CONDITIONS MEETING RED FLAG CRITERIA AGAIN TODAY. NMZ110-230500- /O.NEW.KEPZ.FW.W.0028.130623T1800Z-130624T0300Z/ /O.CON.KEPZ.FW.W.0027.000000T0000Z-130623T0300Z/ SOUTHWEST MOUNTAINS- 249 PM MDT SAT JUN 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. * AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE WEATHER ZONE 110. * TIMING: SATURDAY AND SUNDAY FROM NOON TO 9 PM. * WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH BOTH DAYS. * HUMIDITY: MINIMUM RH 7 TO 13 PERCENT BOTH DAYS. * HAINES INDEX: 5 TODAY. 6 ON SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME FIRE ACTIVITY IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
4 follow-up statements
905 WWUS84 KEPZ 230309 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 909 PM MDT SAT JUN 22 2013 .SUSTAINED SOUTHWEST WINDS ALOFT TO 25-30 MPH...WILL CONTINUE OVER SOUTHWEST NEW MEXICO SUNDAY...AHEAD OF AN UNSEASONABLY DEEP UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHWESTERN UNITED STATES. AN EXCEPTIONALLY DRY ATMOSPHERE WITH AN ABSENCE OF CLOUD COVER WILL ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH A HAINES INDEX OF 6...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH AT LEAST SUNDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE CONDITIONS MEETING RED FLAG CRITERIA. NMZ110-231300- /O.EXP.KEPZ.FW.W.0027.000000T0000Z-130623T0300Z/ /O.CON.KEPZ.FW.W.0028.130623T1800Z-130624T0300Z/ SOUTHWEST MOUNTAINS- 909 PM MDT SAT JUN 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. * AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE WEATHER ZONE 110. * TIMING: SUNDAY FROM NOON TO 9 PM. * WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY: MINIMUM RH 7 TO 13 PERCENT. * HAINES INDEX: 6. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME FIRE ACTIVITY IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ FAUSETT
899 WWUS84 KEPZ 231336 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 736 AM MDT SUN JUN 23 2013 .SUSTAINED SOUTHWEST WINDS ALOFT TO 25-35 MPH...WILL CONTINUE OVER SOUTHWEST NEW MEXICO TODAY. AN EXCEPTIONALLY DRY ATMOSPHERE WITH AN ABSENCE OF SIGNIFICANT CLOUD COVER...WILL CONTINUE TO ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH HAINES INDICES OF 5 TO 6...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH AT LEAST MONDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE CONDITIONS MEETING RED FLAG CRITERIA. SIMILAR CONDITIONS ARE EXPECTED FOR MONDAY. NMZ110-240300- /O.NEW.KEPZ.FW.A.0024.130624T1800Z-130625T0300Z/ /O.CON.KEPZ.FW.W.0028.130623T1800Z-130624T0300Z/ SOUTHWEST MOUNTAINS- 736 AM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE WEATHER ZONE 110. * TIMING: SUNDAY FROM NOON TO 9 PM. NOON TO 9 PM MONDAY FOR THE WATCH. * WIND: SUNDAY AND MONDAY...20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY: MINIMUM RH 7 TO 11 PERCENT. MONDAY: 9 TO 13 PERCENT. * HAINES INDEX: 6. 5 EXPECTED ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME FIRE ACTIVITY IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
959 WWUS84 KEPZ 231828 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1228 PM MDT SUN JUN 23 2013 .SUSTAINED SOUTHWEST WINDS ALOFT TO 25-35 MPH...WILL CONTINUE OVER SOUTHWEST NEW MEXICO TODAY. AN EXCEPTIONALLY DRY ATMOSPHERE WITH AN ABSENCE OF SIGNIFICANT CLOUD COVER...WILL CONTINUE TO ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH HAINES INDICES OF 5 TO 6...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH AT LEAST MONDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE CONDITIONS WHICH MEET OR EXCEED RED FLAG CRITERIA THROUGH AT LEAST MONDAY. NMZ110-240300- /O.UPG.KEPZ.FW.A.0024.130624T1800Z-130625T0300Z/ /O.NEW.KEPZ.FW.W.0029.130624T1800Z-130625T0300Z/ /O.CON.KEPZ.FW.W.0028.000000T0000Z-130624T0300Z/ SOUTHWEST MOUNTAINS- 1228 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE WEATHER ZONE 110. * TIMING: SUNDAY FROM NOON TO 9 PM...AND NOON TO 9 PM MONDAY. * WIND: SUNDAY AND MONDAY...20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 43 MPH. * HUMIDITY: MINIMUM RH 7 TO 11 PERCENT. MONDAY: 9 TO 13 PERCENT. * HAINES INDEX: 5. VALUE OF 5 ANTICIPATED ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME FIRE ACTIVITY IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
537 WWUS84 KEPZ 240309 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 909 PM MDT SUN JUN 23 2013 .SUSTAINED SOUTHWEST WINDS ALOFT OF 25-35 MPH WILL CONTINUE OVER SOUTHWEST NEW MEXICO MONDAY. AN EXCEPTIONALLY DRY ATMOSPHERE WITH AN ABSENCE OF SIGNIFICANT CLOUD COVER WILL CONTINUE TO ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH HAINES INDEX OF 5...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE FUELS AND CONTINUED HOT CONDITIONS...THIS PATTERN WILL SUSTAIN CRITICAL FIRE CONDITIONS WHICH MEET OR EXCEED RED FLAG CRITERIA ON MONDAY. NMZ110-241200- /O.EXP.KEPZ.FW.W.0028.000000T0000Z-130624T0300Z/ /O.CON.KEPZ.FW.W.0029.130624T1800Z-130625T0300Z/ SOUTHWEST MOUNTAINS- 909 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE WEATHER ZONE 110. * TIMING: MONDAY FROM NOON TO 9 PM.. * WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 43 MPH. * HUMIDITY: MINIMUM RH 9 TO 13 PERCENT. * HAINES INDEX: 5. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME FIRE ACTIVITY IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ FAUSETT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 22, 3:33 AM MDT, 11 hours 16 minutes earlier.
Area forecast discussion, Jun 22, 3:33 AM MDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
333 AM MDT SAT JUN 22 2013
.SYNOPSIS...
WESTERLY WINDS COMBINED WITH HIGH PRESSURE ALOFT WILL BRING HOT
MOSTLY DRY WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS
THROUGH NEXT WEEK WITH ONLY SLIGHT CHANCES OF THUNDERSTORMS TO THE
EAST OF EL PASO.
&&
.DISCUSSION...
SOUTHERN NEW MEXICO AND WESTERN TEXAS WILL EXPERIENCE A ZONAL FLOW
ALOFT WITH SURFACE TROUGH LOCATED OVER FAR EASTERN PORTIONS OF THE
CWA TODAY THROUGH MONDAY. THIS PATTERN WILL GENERATE DEEP WEST TO
SOUTHWEST WINDS THE NEXT THREE DAYS WITH INFLOW OF HOT DRY AIR
MASS MOST LOCATIONS. THE EXCEPTION WILL BE IN FAR EASTERN PORTIONS
OF THE CWA WHERE A MORE SOUTHERLY WIND COMPONENT NEAR TROUGH AXIS
WILL TRANSPORT DEEPER MOISTURE WHICH WILL SUPPORT AFTERNOON CAPES
TO 500 J/KG OVER EASTERN OTERO AND HUDSPETH COUNTIES. THUS EXPECT
VERY ISOLATED STORMS IN THIS VICINITY THROUGH MONDAY WITH DRY
WEATHER ELSEWHERE.
TUESDAY AND BEYOND EAST TO WEST RIDGE WILL EXPAND AND STRENGTHEN
ACROSS THE SOUTHERN AND CENTRAL ROCKIES WITH UPPER HIGH CENTER
LOCATED NEAR EL PASO BY WEDNESDAY. ASSOCIATED SUBSIDENCE WILL
SUSTAIN HOT TEMPERATURES ACROSS THE CWA AND ALSO FURTHER
STABILIZE AIR MASS. THUS EXPECT DRY WEATHER WITH ABOVE NORMAL
TEMPERATURES MOST LOCATIONS NEXT WEEK. MODELS DO SUGGEST A
POSSIBLE WEAK COLD FRONT ENTERING THE CWA FROM THE EAST NEXT
FRIDAY OR SATURDAY WHICH MAY PRODUCE A FEW THUNDERSTORMS. BUT FOR
NOW WILL KEEP REGION DRY GIVEN THE STRONG UPPER HIGH OVER THE
AREA.
&&
.AVIATION...VALID 22/12Z-23/12Z.
WESTERLY WINDS WILL BRING HOT MOSTLY DRY WEATHER WITH VFR
CONDITIONS AND NO CEILINGS BELOW 12,000 FEET AGL MOST LOCATIONS.
THERE WILL BE VERY ISOLATED THUNDERSTORMS WITH WIND GUSTS TO 50
MPH EAST OF AN ALAMOGORDO TO FORT HANCOCK LINE BETWEEN 21Z AND
02Z.
&&
.FIRE WEATHER...
WEST TO SOUTHWEST WINDS BOTH AT THE SURFACE AND ALOFT WILL SUSTAIN
INFLOW OF HOT DRY AIR MASS MOST LOCATIONS THROUGH MONDAY WITH
MINIMUM RELATIVE HUMIDITIES AROUND 5 TO 15 PERCENT EACH AFTERNOON.
SURFACE TROUGH TO THE EAST WILL ALSO GENERATE BREEZY CONDITIONS
OVER PORTIONS OF THE REGION WITH NEAR RED FLAG CONDITIONS
OCCURRING. THERE WILL BE SUFFICIENT AMOUNTS OF MOISTURE FOR SLIGHT
CHANCES OF THUNDERSTORMS OVER HUDSPETH AND EASTERN PORTIONS OF
OTERO COUNTY...OTHERWISE DRY WEATHER IS EXPECTED. HIGH PRESSURE
ALOFT WILL SUBSEQUENTLY BUILD OVER THE SOUTHERN ROCKIES TUESDAY
AND BEYOND WITH HOT DRY WEATHER AND LIGHTER WINDS FORECASTED FOR
ALL LOCATIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 103 76 101 77 101 / 10 10 10 10 10
SIERRA BLANCA 100 72 98 73 98 / 20 20 10 10 10
LAS CRUCES 102 71 100 73 100 / 0 10 0 0 10
ALAMOGORDO 103 69 98 70 98 / 10 10 10 10 10
CLOUDCROFT 81 54 80 55 79 / 20 20 20 20 20
TRUTH OR CONSEQUENCES 101 69 99 72 99 / 0 10 0 0 10
SILVER CITY 95 63 93 63 92 / 0 0 0 0 0
DEMING 103 66 101 69 101 / 0 10 0 0 0
LORDSBURG 101 67 100 69 100 / 0 0 0 0 0
WEST EL PASO METRO 102 75 101 76 101 / 10 10 10 10 10
DELL CITY 102 65 98 66 98 / 20 20 20 20 20
FORT HANCOCK 107 75 104 76 104 / 10 10 10 10 10
LOMA LINDA 92 65 92 65 91 / 10 10 10 10 10
FABENS 105 72 101 73 101 / 10 10 10 10 10
SANTA TERESA 102 73 100 74 100 / 10 10 10 10 10
WHITE SANDS HQ 102 73 98 74 98 / 10 10 10 10 10
JORNADA RANGE 102 66 99 67 99 / 10 10 10 10 10
HATCH 99 70 96 71 96 / 0 10 0 0 10
COLUMBUS 101 71 100 72 100 / 0 10 0 0 10
OROGRANDE 103 71 100 72 100 / 10 10 10 10 10
MAYHILL 88 61 85 62 84 / 20 20 20 20 20
MESCALERO 89 57 90 58 89 / 20 20 20 20 20
TIMBERON 86 57 86 58 85 / 20 20 20 20 20
WINSTON 89 59 90 59 88 / 0 10 10 10 10
HILLSBORO 93 67 93 67 92 / 0 0 0 0 10
SPACEPORT 100 68 98 69 98 / 0 10 0 0 10
LAKE ROBERTS 89 61 92 61 90 / 0 10 10 10 10
HURLEY 95 65 94 65 93 / 0 0 0 0 0
CLIFF 97 54 99 55 97 / 0 0 0 0 0
MULE CREEK 94 50 97 50 96 / 0 0 0 0 0
FAYWOOD 95 65 93 65 92 / 0 0 0 0 0
ANIMAS 101 68 99 69 99 / 0 0 0 0 0
HACHITA 102 68 99 69 99 / 0 0 0 0 0
ANTELOPE WELLS 101 70 101 71 101 / 0 10 0 0 0
CLOVERDALE 93 68 95 68 95 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
NMZ110.
TX...NONE.
&&
05 ROGASHHazardous weather outlook, Jun 22, 11:11 AM MDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1111 AM MDT SAT JUN 22 2013 NMZ401>416-TXZ418-231715- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- WESTERN EL PASO COUNTY- 1111 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON/EVENING THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY EAST OF THE RIO GRANDE THROUGH ABOUT TUESDAY...BUT ACTIVITY WILL DROP OFF MID-WEEK AS AN UPPER LEVEL RIDGE BUILDS OVERHEAD AND DRIER LOW-LEVEL AIR PUSHES EAST. HOTTER TEMPERATURES ARE EXPECTED WED/THURSDAY WITH SOME LOWLAND LOCATIONS FLIRTING WITH MAX TEMPS AROUND 105. AS THE RIDGE BUILDS NORTH...EASTERLY FLOW WILL RESULT IN A RETURN OF THUNDERSTORMS TOWARDS THE THU/FRI TIMEFRAME...BUT THEY STILL LOOK TO BE ISOLATED AND FAVORING HIGH TERRAIN. .SPOTTER INFORMATION STATEMENT... NMZ417-TXZ419>424-231715- OTERO MESA-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1111 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING MAINLY OVER THE OTERO MESA AND FAR EASTERN HUDSPETH COUNTY. A STRAY/BRIEF THUNDERSHOWER CANNOT BE OUTRULED AROUND THE HUECO MOUNTAINS. WITH DRIER AIR MOVING IN...EVEN WEAK THUNDER- SHOWERS WILL BE CAPABLE OF PRODUCING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON/EVENING THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY EAST OF THE RIO GRANDE THROUGH ABOUT TUESDAY...BUT ACTIVITY WILL DROP OFF MID-WEEK AS AN UPPER LEVEL RIDGE BUILDS OVERHEAD AND DRIER LOW-LEVEL AIR PUSHES EAST. HOTTER TEMPERATURES ARE EXPECTED WED/THURSDAY WITH SOME LOWLAND LOCATIONS FLIRTING WITH MAX TEMPS AROUND 105. AS THE RIDGE BUILDS NORTH...EASTERLY FLOW WILL RESULT IN A RETURN OF THUNDERSTORMS TOWARDS THE THU/FRI TIMEFRAME...BUT THEY STILL LOOK TO BE ISOLATED AND FAVORING HIGH TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT ANY REPORTS OF GUSTY DOWNBURST WINDS ARE ALWAYS WELCOMED. HARDIMAN
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.